| Model Number |
3244 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.During processing of this complaint, attempts were made to obtain complete event, patient, and device information.
Event or Problem Description
It was reported that the patient underwent surgical intervention on an unknown date wherein the cervical lead was explanted for an unknown reason.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.